# SDR CA120120005

- Difficulty date: January 18, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 45,001 hours
- Engine: Pwa PW123
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82970009325
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 45,001 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) L/P SHORTLY AFTER TAKE OFF WHEN WHEN GEAR SELECTED UP CREW RECEIVED THE NR 1 HYD ISO AND THE NR 1 ENG HYD C/L`S. PRESSURE IS GOOD BUT QUANTITY IS NEAR ZERO.   LT NACELLE NR 1 EDP STAINLESS LINE (P/N-82970009-325) REPLACED WITH FLEX HOSE. NR 1 EDP AND NR 1 ACDP BLEAD IAW AMM 12-10-29. NR 1 QTY SERVICED. LEAK CHECK COMPLETED WITH NO FAULT FOUND.
